MathSciNet Relay Station
MathSciNet bibliographic data
MR2208034 26A33 (35S15 45K05 47G30)
Umarov, Sabir; Gorenflo, Rudolf Cauchy and nonlocal multi-point problems for distributed order pseudo-differential equations. I. Z. Anal. Anwendungen 24 (2005), no. 3, 449–466.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement